Francesco Drago, MD; Mariarosa Arditi, MD; Alfredo Rebora, MD
To the Editor: Cutaneous adverse reactions to tamoxifen are very rare. We report a case in which tamoxifen appeared to cause purpuric vasculitis. A 56-year-old woman presented with a 15-month history of recurrent purpuric lesions. Eleven years earlier she had had breast surgery with axillary lymphadenectomy for cancer and 4 years later she had been diagnosed as having an osteolysis of the second costa. Ovariectomy and radiotherapy of the bone lesion were done. Treatment with tamoxifen (20 mg/d) had been started 6 months before the onset of the skin lesions.
She had several purpuric papular lesions on her legs, with
Learn more about subscription options.
Register Now for a free account.
Drago F, Arditi M, Rebora A. Tamoxifen and Purpuric Vasculitis. Ann Intern Med. 1990;112:965–966. doi: 10.7326/0003-4819-112-12-965_2
Download citation file:
Published: Ann Intern Med. 1990;112(12):965-966.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only